MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,22GX1.5",REG,BEVEL

Medline Industries, LP MEDLINE; NEEDLE,22GX1.5",REG,BEVEL
Catalog Number SYR100227Z
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that syr100227z have holes in the caps at the end of the needles, which makes them non-sterile.
 
Additional Manufacturer Narrative
The customer reported holes in the caps at the end of the needles, which makes them non-sterile.Medline received 1bx, syr100227z standard hypodermic needle in new condition.The complaint was not confirmed, and the cause code was updated to reflect dc: traced to user - preference/item to spec.Medline concluded this is not a quality issue, the item is sterile in the packaging, and any holes/slits in the cap have no impact on sterility.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,22GX1.5",REG,BEVEL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
raveena sampathi
three lakes drive
northfield, IL 60093--275
MDR Report Key50882802
Report Number1417592-2026-49737
Device Sequence Number9826600
Product Code FMI
UDI-Device Identifier30080196305531
UDI-Public30080196305531
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K233037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYR100227Z
Device Lot Number221205
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/06/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown